# SDR DALA2022061404167

- Difficulty date: June 11, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 10,167 hours, 1,167 cycles
- System (JASC): 2330 · Entertainment System
- Part: Controller
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 CREW REPORTED ELECTRICAL SMELL FROM 42 TO 47HJ. CORRECTIVE ACTION: PERMANENT REPAIR REPLACED APC - ADVANCED POWER CONTROLLER IAW A330 AMM 23-36 AT LOCATION 42J. NO HELP. FOUND ITU MONITOR ARMREST 42J TO BE AT FAULT. REPLACED ITU. REACTIVATED SYSTEM. OPS CK GOOD. NO SMOKE OR ODOR NOTED. (8504995)
